For the last few weeks he has been complaining about his mouth and tongue feeling like it is numb and swollen. He likens it to when you go to the dentist and have novacaine and as it wears off it tingles in the cheeks and makes you feellike your whole mouth is irritated and your tongue is swollen. He has been to his heart doctor and told her this and to the pharmacist but no one seems to know what is causing it. He can't taste anything and it is really beginning to scare him. It is not causing him to have a hard time breathing or anything, it is just very irritating to him and we were wondering if anyone else ever had this kind of thing happen to them after by-pass surgery or after being on this drug. I know he can't just stop taking it and maybe it isn't even that drug that's causing this. He isn't on anything else that is any different than what he was taking before the surgery. Thank you.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, TONGUE, or throat.
These are severe side effects from the medication.-
For people with allergies, metoprolol may increase the reaction to the specific allergens, and your body may not respond to the usual doses of epinephrine.
All the best and hope for your prompt recovery.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2011 • 5 answers
Posted 18 Feb 2014 • 1 answer
Posted 25 Feb 2014 • 2 answers
Posted 28 Jun 2015 • 2 answers
Posted 28 Oct 2015 • 1 answer